Tuesday, April 07, 2009
I hate steroids.
Once again I've started IV steroids after two days of Kenalog injections. (I have a GREAT MD. The office's NP came to the house each day ON THE WEEKEND to give my my injection. Unheard of). I've had steroids so many times over the last year I've lost count. Mary, the home health nurse said it was two months to the day since my last infusion started. Ironic. Depressing. I only lasted two months in between doses. This disease certainly isn't for wimps. I'm a tough lady, but nothing wears me down quicker than steroids. Partly because it's so brutal on my body. It makes me feel like crap for lack of a nicer word. The insomnia on the first night isn't so bad. I can catch up on late night TV and see all those stupid infomercials. They also make me HUNGRY. Staying away from the kitchen is an absolute must. I will NOT gain anything but water weight that I can get off by just waiting it out. I've worked too hard the last 3 weeks to lost over 7 pounds and I'm not taking them back. Fortunately Mary got the IV in on the first try, so I don't look like a pin cushion. It;s lucky I don't have anything planned this week until Thursday when hubby comes home. So I can doze during the day when the steroids will let me. I hope it helps my symptoms ease up. I was wobbling so much that my husband said I looked like Katherine Hepburn. I WISH I looked like her! That means I'd be a size six and absolutely stunning. No to mention her classy ability to put folks in their place. Anyway, I am now a weeble again. Only this weeble has fallen twice in two days, and weeble's aren't supposed to fall. So, Back full tine to the walker and chair. Just when I got to the point that I only used the chair for energy conservation and on days that I was really fighting fatique and at risk for falls. I hope the steroids work....once again.